# SDR ASOA2013061703824

- Difficulty date: May 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,336 hours, 18,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FS 1036, LBL 28.  REPAIRED IAW CRJ 700 53-61-43.
